# SDR USAA2009080792039

- Difficulty date: August 4, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - NR - 03C10753039/008 - CRACK ON FRAME AT BS500A BETWEEN S8L TO S9L.  REPAIRED CRACK ON FRAME AT BS500A BETWEEN S8L TO S9L IAW B737 SRM 53-40-03 & SRM 53-40-05.
